# SDR UPS99231201

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 65167911
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, UPPER RUDDER, UPPER RUDDER TAB HINGE IS LOOSE AND CORRODED ON INNER HINGE CLEVIS.  REMOVED AND REPLACED UPPER RUDDER, UPPER HINGE PER MM 27-20-11.
